# SDR AALA20180328012

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,751 hours, 41,419 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: AAP3090A
- Part serial: 983641
- Condition: Cracked
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING DESCENT, IN MODERATE RAIN WITH ENGINE ANTI-ICE ON, THE AIRCRAFT EXPERIENCED A PRESSURIZATION ISSUE.  DECLARED AN EMERGENCY AND DESCENDED TO 10000 FEET.  MASKS DID NOT DEPLOY.   FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT WAS GROUNDED.  FOUND THE LEFT WATER SEPERATOR CRACKED.  REPLACED THE WATER SEPERATOR ASSEMBLY IAW AMM 21-20-02.
